# SDR ASOA20121112138

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 28,053 hours, 15,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BAGGAGE SMOKE INDICATION DURING CLIMB.   ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  ACFT INSPECTED WITH NO EVIDENCE OF SMOKE FOUND.   MX OPS TESTED THE BAGGAGE SMOKE DETECTION SYS WITH NO DEFECTS NOTED, REMOVED THE MEL AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
